# SDR 0002619882

- Difficulty date: July 18, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 49,999 hours, 49,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 851, 3 INCHES RIGHT OF PRESSURE DECK HAS 1 INCH CRACK, AND CORROSION ON TEE JUST AFT OF EXISTING DAMAGE.  REPAIRED PER EA 98-177143, 98-177144. L/P 1466590, 1466592.
